| Catalog Number |
MZX5305 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that during use with an unspecified amount of bd maxzero¿ pressure-rated extension set anesthesia would not flow.Device switched out and patient had multiple "pokes", there was no additional patient impact reported.The following information was provided by the initial reporter: anesthesia could not push fluid, thought iv was bad, wanted another iv started.I switched the iv fluid tubing to the secondary port and it flowed perfectly.Patients have been getting poked multiple times because we think the iv is bad, because it wont flush.But if we use the secondary port, fluid flows great.
Event or Problem Description
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval: yes.D10: returned to manufacturer on: 20-jun-2023.H6) investigation summary: one sample (model #mzx5305, lot #23029155) was returned by the customer.It was reported by the customer that anesthesia could not push fluid.The set was examined for defects and abnormalities.No defects or abnormalities were observed.Each port of the set was connected to a 10 ml bd syringe and attempted to be flushed with water.Both ports of the set were able to be flushed.The failure was unable to be replicated, and the complaint could not be verified.A root cause was unable to be determined because the failure was unable to be replicated.A device history record review for model mzx5305 lot number 23029155 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.